# SDR AALA202405018306

- Difficulty date: March 6, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 55,118 hours, 27,160 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: C203740002
- Condition: Defective
- Location: Mlg Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: #4 TIRE WAS BLOWN ON LANDING.  FLIGHT CREW REPORTED AUTO BRAKES ON LOW, AS WE DECELERATED FELT BRAKE GRAB ON RIGHT SIDE. ECAM MESSAGES BRAKES AUTO BRAKE FAULT BRAKE RELEASES BRAKE SYSTEM 1 FAULT. THE FLIGHT CREW REPORTED THAT THE AIRCRAFT CAME TO A STOP NORMALLY AND WAS TOWED TO THE GATE. **SUPPLEMENTAL REPORT FOR AALA202403088306: MAINTENANCE REPLACED THE FOLLOWING ITEMS: THE RIGHT-HAND MAIN LANDING GEAR BRAKE SERVO VALVE 16GG, THE #3 WHEEL TACHOMETER 20GG (AALA202405017718), BRAKE PRESSURE TRANDUCER 12GG (AALA202405013339), BRAKE PRESSURE TRANSDUCER 13GG (AALA202405016334) THE #3 BRAKE ASSEMBLY (AALA202405016027), THE #3 MAIN LAND GEAR WHEEL / TIRE ASSEMBLY (AALA202405013624) AND THE #4 MAIN LAND GEAR WHEEL / TIRE ASSEMBLY (AALA202405019939). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
